# SDR HEEA073703

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- Aircraft time: 14,458 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Mixer Box
- Part number: PHI001200001201
- Part serial: 420
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WILL NOT RECEIVE ON PILOT'S SIDE. IN SHOP FOR REPAIR.
